# SDR IPXA09M56321

- Difficulty date: June 11, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003961
- Part serial: 304
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A APU PRODUCED LOUD BANG AND THEN SMOKE WITH FLAMES.  REMOVED AND REPLACED APU PER TC 9112, LEAKS CHECKS GOOD, THIS CLEARS M402696.  PLACARD REMOVED.
